Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mnicol19

Has anyone experienced this?

Recommended Posts

Hello,

I have been on accutane for about a week. 40mg/day. The last couple days I noticed when I laid down to rest I would get a pain in my back (not my spine) that lasted for about 30 seconds and then went away. Almost like my back needs to get used to laying down. I think it may be muscle aches in the muscles in my back, but I dont have muscle aches anywhere else. anyone have the same experience?

Link to comment
Share on other sites

Yes, but about 3 months into the course. Muscle pain is common, but please let your dermatologist know; keep the communication going. If you experience muscle weakness, notify your doctor right away.

Link to comment
Share on other sites

Yes, but about 3 months into the course. Muscle pain is common, but please let your dermatologist know; keep the communication going. If you experience muscle weakness, notify your doctor right away.

So your saying you experienced the same thing when you laid down, and it is probably muscle aches? Thanks.

Link to comment
Share on other sites

I'm getting the SAME exact thing! I've heard it happens to a lot of people though, so I don't really think it's much to worry about unless your pee is brown or something... then I suppose it could have something to do with your kidneys. But yeah just let your derm know about it and keep an eye on everything! I think you'll be fine :)

Link to comment
Share on other sites

I'm getting the SAME exact thing! I've heard it happens to a lot of people though, so I don't really think it's much to worry about unless your pee is brown or something... then I suppose it could have something to do with your kidneys. But yeah just let your derm know about it and keep an eye on everything! I think you'll be fine :)

Thanks so much! It was really scary at first, I thought there was something wrong with my lungs or something...and I visit here often and never saw anyone bring this up. A relief to say the least, I think I really need to stop playing basketball as much as I do.

Link to comment
Share on other sites

BTW, makemebetter. I read your accutane log and I seriously thought i was reading about myself...lol...so many similarities except i am male ;-)

Anyway, June 6th is my graduation from high school and also my 18th birthday!!! crazy its on the same day...anyways i better not get an IB that day...

Also, if that is your picture, then your skin looks really good!

Mike

Link to comment
Share on other sites

Yes, but about 3 months into the course. Muscle pain is common, but please let your dermatologist know; keep the communication going. If you experience muscle weakness, notify your doctor right away.

So your saying you experienced the same thing when you laid down, and it is probably muscle aches? Thanks.

That's what it was for me. It could be the same for you, but your doctor would know for sure. My back felt stiff and I'd have to lay on my side for a bit before I could roll onto my back. The feeling was in the lower back muscles, not the spine itself. That pain came a month later. :lol:

Link to comment
Share on other sites

BTW, makemebetter. I read your accutane log and I seriously thought i was reading about myself...lol...so many similarities except i am male ;-)

Anyway, June 6th is my graduation from high school and also my 18th birthday!!! crazy its on the same day...anyways i better not get an IB that day...

Also, if that is your picture, then your skin looks really good!

Mike

Aha that's cool! I haven't been updating at all lately though... I'm too lazy and busy with other things! Haha. Yeah that's exciting about your bday and gaduation! My last day of school is June 3rd and the graduation ceremony is on the 7th, so hopefully I'm in a good spot with my skin by then! I'd really be bummed if I wasn't, and I can imagine you'd be too! :/

And yeah, that's my picture but I'm wearing makeup and you can't see anything from that photo! Trust me, it's a lot worse. Mostly just with all the red marks :( But anyway, good luck with everything! Keep in touch.

Lauren

Link to comment
Share on other sites

Yes, but about 3 months into the course. Muscle pain is common, but please let your dermatologist know; keep the communication going. If you experience muscle weakness, notify your doctor right away.

So your saying you experienced the same thing when you laid down, and it is probably muscle aches? Thanks.

That's what it was for me. It could be the same for you, but your doctor would know for sure. My back felt stiff and I'd have to lay on my side for a bit before I could roll onto my back. The feeling was in the lower back muscles, not the spine itself. That pain came a month later. :lol:

Ok, thanks siava. I will tell my derm when i visit him in two weeks.

Link to comment
Share on other sites

BTW, makemebetter. I read your accutane log and I seriously thought i was reading about myself...lol...so many similarities except i am male ;-)

Anyway, June 6th is my graduation from high school and also my 18th birthday!!! crazy its on the same day...anyways i better not get an IB that day...

Also, if that is your picture, then your skin looks really good!

Mike

Aha that's cool! I haven't been updating at all lately though... I'm too lazy and busy with other things! Haha. Yeah that's exciting about your bday and gaduation! My last day of school is June 3rd and the graduation ceremony is on the 7th, so hopefully I'm in a good spot with my skin by then! I'd really be bummed if I wasn't, and I can imagine you'd be too! :/

And yeah, that's my picture but I'm wearing makeup and you can't see anything from that photo! Trust me, it's a lot worse. Mostly just with all the red marks :( But anyway, good luck with everything! Keep in touch.

I'll be sure to check up on your log! I am wayyy too lazy to start a log...I am rarely ever home neway..

Also, are you going to college? Just wondering because I really want to finish my course before I go off to school, wondering if you are doing the same thing?

Lauren

Hey sorry that quote got messed up for some reason^^^ you can figure out what I posted ;-)

Link to comment
Share on other sites

I experience that exact same sensation bro I know exactly what you mean. It's like your back is straitening out and you are feeling pain from it.

Link to comment
Share on other sites

i had the exact same thing happen to me. after a while my back would also ache whenever i bent down and got back up. muscle aches are one of the symptoms so i'm not really worried about it

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×